# SDR U2RA201501050001

- Difficulty date: January 5, 2015
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N567CA
- Make and model: Boeing 757223
- Aircraft serial: 24608
- Aircraft time: 66,635 hours, 22,962 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Bracket
- Part number: 149N7664
- Condition: Cracked
- Location: Wng-Bdy Fairing
- Part time: 66,635 hours, 22,962 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING SUPPORT BRACKET LOCATED AT BS 1300 S20R IS CRACKED IN TOP CORNER.  CRACK LENGTH MEASURED TO BE .750".  REMOVED DAMAGE AND INSTALLED REPAIR ANGLE, FILLER IAW SRM 53-60-71, FIG. 201, REPAIR 1.
